Little Downtime With Belotero
Belotero has a nice, thin consistency that makes it easily tolerated, even in delicate areas such as the tear troughs. You may have some swelling and potential bruising for hours to days after the procedure, but this should not interfere with your routine. You can control the swelling with ice packs. If you need to go to class two hours after your procedure, you should be fine. Belotero's benefits can last for up to 6 months. Please consult a board-certified dermatologist for the best results.
Thank you for your question. Yes, you may go to class after having injections. You may have some swelling and or bruising. Appyling a ice pack will help to reduce this.
Hopes this helps!
Attending class after injectables
Thank you for your question. There's always a chance that you may bruise and swell after an injection treatment. However many patients do not miss work or school due to their injection. Going to class after your procedure is absolutely fine. I would bring a pair of tinted sunglasses in case you do get a bruise.
Will I be able to go to class the same day I receive fillers?
The answer is definitely. The only caveat is that you will definitely have some swelling and could have some bruising under your eye. This can often be camouflage but might be noticeable. Cannula injections will reduce this risk but will not eliminate it. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
Belotero Under Eyes
If the injector uses needles you may have more swelling and bruising than if cannulas are used. I find that cannulas limit complications and that there are really very little restrictions post treatment. Best, Dr. Emer.
Swelling after undereye filler.
Swelling and bruising is common after injectables, but it is frequently mild- easy to cover up with makeup if needed.
Rarely will you get severe bruising- things that can be done to minimize bruising is avoidance of aspirin or Motrin type products (even fish oil or vitamin E), icing before and after the treatments and doing slow injections.
Going To Class After Fillers
You will likely have some swelling under the eyes after your filler injections. There is also the possibility of bruising, but none of this should stop you from going to class. That is, unless you don't want anyone to know you did anything. Ask if your injector uses microcannulas as this will significantly decrease the risks of swelling and bruising. Best of luck to you.
Activities after Filler
The only thing that would prevent you from wanting to attend class after receiving a filler would be swelling or bruising. There is frequently some swelling, but this is usually minimal. It would appear to be too late for you, but you can reduce the incidence of bruising by refraining from taking any aspirin, anti-inflammatory medication or vitamins containing Vitamin-E for at least a week before the injection. You can also reduce the bruising by taking Bromelain and Arnica Montana. Pineapple can be substituted for the Bromelain. The only other question is are you receiving the correct filler. I stopped using Belotero under the eyes because of an incidence of significant swelling and other problems. I presently use Juvederm Voluma in the under eye area.
Belotero under Eyes
Belotero is a fabulous injection under the eyes but you may be bruised after the injections. As long as you are prepared for some bruising you can go to classes. Please consult an experienced dermatologist for the best cosmetic results.
If done conservatively and you apply some ice after the procedure attending class 2 hours later shouldn't be a problem. That said, this area does tend to bruise more than other typical areas and if you bruise to will be rather obvious. Some patients are not bothered by the appearance of a bruise others are more private and would not want any visible signs of having an aesthetic treatment. There is certainly nothing dangerous or harmful by going to class.
Good luck with school
All the Best